It is currently Wed Aug 23, 2017 7:43 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
 Post subject: New dose, feeling bad
PostPosted: Tue Dec 13, 2011 12:47 pm 
Offline
Average Poster
Average Poster

Joined: Mon Feb 21, 2011 4:59 pm
Posts: 15
So, at my last appointment my doc switched me to alternating doses of 6mg and 4mg every other day, i.e., one day 6 the next 4 and so on. Not a big change from the 6 daily that I had been taking for 3 months, especially considering the half-life. About a week and a half into the change I started noticing a significant increase in anxiety followed by severe depression. It's been three weeks now and I am feeling horrible. The depression and anxiety are eating me up and I'm finding it hard to function at my usual level. Nothing else has changed recently so I don't know what to attribute this to. Any thoughts anyone? I'm so miserable...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group